# SDR SIMA20141026001

- Difficulty date: October 26, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 28,274 hours, 24,237 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Valves
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PNEUMATIC ICE PROTECTION TEST IN FLIGHT, THE FOLLOWING MESSAGE PRESENTED; NR 2 BLEED VALVE FAIL, NR 2 BLEED VALVE CLOSED, WING ANTI-ICE FAIL, NO ICE ANTI-ICE ON DIVERT.  R & R RELAY IAW SMP  & WM 36-11-51.  OPS CHECK OF ENGINE BLEED VALVES & ANTI-ICE SYS GOOD.
